# SDR AC2A075863

- Difficulty date: September 18, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 8,802 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC397608
- Condition: Will Not Test
- Location: Main Battery
- Part time: 153 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED TEST. REPLACED BATTERY. CHARGED BATTERY. PERFORMED CAPACITY CHECK. BATTERY FAILED CAPACITY
